On the Solutions of the Problem for a Singular Ergodic Control

Yen Lin Wu, Zhi You Chen

Research output: Contribution to journalArticle

Abstract

This paper discusses an eigenvalue problem for a singular ergodic control. The eigenvalue has a probabilistic interpretation which can be regarded as the least, long-time averaged (ergodic) cost for a singular control problem. The existence and uniqueness of positive radial solutions of an equation with constraints involving gradient which is related to a stochastic optimal control problem under certain conditions on the nonlinearity of the equation are examined.

Original languageEnglish
Pages (from-to)746-762
Number of pages17
JournalJournal of Optimization Theory and Applications
Volume173
Issue number3
DOIs
Publication statusPublished - 2017 Jun 1

All Science Journal Classification (ASJC) codes

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the Solutions of the Problem for a Singular Ergodic Control'. Together they form a unique fingerprint.

  • Cite this